<  Back to the Polytechnique Montréal portal

Boundary Control of a Nonhomogeneous Flexible Wing with Bounded Input Disturbances

Hugo Lhachemi, David Saussié, Guchuan Zhu

Article (2019)

Open Access document in PolyPublie
Open Access to the full text of this document
Accepted Version
Terms of Use: All rights reserved
Download (297kB)
Show abstract
Hide abstract


This note deals with the boundary control problemof a nonhomogeneous flexible wing evolving under unsteadyaerodynamic loads. The wing is actuated at its tip by flaps andis modeled by a distributed parameter system consisting of twocoupled partial differential equations. Based on the proposedboundary control law, the well-posedness of the underlyingCauchy problem is first investigated by resorting to the semigrouptheory. Then, a Lyapunov-based approach is employed to assessthe stability of the closed-loop system in the presence of boundedinput disturbances.

Uncontrolled Keywords

Distributed parameter systems, Flexible structures, Aerospace systems, Lyapunov stability.

Subjects: 2500 Electrical and electronic engineering > 2500 Electrical and electronic engineering
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/3745/
Journal Title: IEEE Transactions on Automatic Control (vol. 64, no. 2)
Publisher: IEEE
DOI: 10.1109/tac.2018.2838040
Official URL: https://doi.org/10.1109/tac.2018.2838040
Date Deposited: 15 Jan 2019 12:07
Last Modified: 16 Nov 2022 08:12
Cite in APA 7: Lhachemi, H., Saussié, D., & Zhu, G. (2019). Boundary Control of a Nonhomogeneous Flexible Wing with Bounded Input Disturbances. IEEE Transactions on Automatic Control, 64(2), 854-861. https://doi.org/10.1109/tac.2018.2838040


Total downloads

Downloads per month in the last year

Origin of downloads


Repository Staff Only

View Item View Item